Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 128934, 19 pages
Research Article

A New Method to Prove and Find Analytic Inequalities

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2Department of Mathematics, Inner Mongolia University for the Nationalities, Tongliao 028000, China

Received 19 October 2009; Revised 26 January 2010; Accepted 2 February 2010

Academic Editor: John Rassias

Copyright © 2010 Xiao-Ming Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Ming Zhang, Bo-Yan Xi, and Yu-Ming Chu, “A New Method to Prove and Find Analytic Inequalities,” Abstract and Applied Analysis, vol. 2010, Article ID 128934, 19 pages, 2010.